# SDR GAIA00162

- Difficulty date: March 31, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 2613 · Overheat Detection
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING SCHEDULED FLIGHT 509, MCO-TOL, ON CLIMB-OUT, ENGINE NR 1 STRUT OVERHEAT LIGHT CAME ON.  THE AIRCRAFT RETURNED TO MCO AND MADE A ROUTINE LANDING.  MAINTENANCE FOUND FLEX LINE IN PYLON LEAKING.  REPLACED FLEX LINE.  RAN ENGINE AT CRUISE POWER.  NR 1 ENGINE STRUT OVERHEAT LIGHT DID NOT ILLUMINATE.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
